# SDR ASAA2021080835670

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,558 hours, 15,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 494440
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 86,537 hours, 44,069 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE PER B737-800 AMM 21-61-00-700-806-002, FAILED FOR RAM AIR ACTUATOR ON M1442 CONTROLLER. REMOVED AND INSTALLED NEW RAM AIR INLET ACTUATOR ON LEFT SIDE PER AMM 21-51-21/401, BITE TEST PASSED. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
